# SDR TRBA20121126008

- Difficulty date: November 26, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 32,706 hours, 32,512 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND CORROSION ON THE RT T/E ACCESS PANEL HINGE NEAR RIB 5-6.  THE ACFT WAS REMOVED FROM SERVICE.  CLEANED AND TREATED RT WING T/E ACCESS PANEL HINGE NEAR RIB 5-6.  NO MATERIAL WAS REMOVED  IAW SRM 51-21-42.  THE ACFT WAS RETURNED TO SERVICE.
